Ukrainian Mathematical Journal

, Volume 21, Issue 4, pp 470–476 | Cite as

Limit theorem for the densities of the Markov sums of random variables

  • A. N. Litvinov
Brief Communications


Limit Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    I. I. Gikhman, “An asymptotic theorem for sums of small random variables,” Trudy Inst. Matem, i Mekh. Akad. Nauk UzbekSSR, No. 10, Part 1 (1953).Google Scholar
  2. 2.
    A. M. Il'in, A. S. Kalashnikov, and O. A. Oleinik, “Linear second-order parabolic equations,” Uspekhi Matem. Nauk,17, No.3 (1962).Google Scholar
  3. 3.
    A. N. Litvinov, “Asymptotic analysis of the distribution of random variables joined in a Markov chain,” Ukrainsk. Matem. Zh.,18, No.4 (1966).Google Scholar
  4. 4.
    V. V. Petrov, “Local limit theorems for sums of independent random variables,” Teor. Veroyat. i ee Prim.,9, No.2 (1964).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • A. N. Litvinov
    • 1
  1. 1.Institute of MathematicsAcademy of Sciences of the Ukrainian SSRUkraine

Personalised recommendations